Bolotin, Alexander (2017) The Propositional Lattice of Divisibility and Beal's Conjecture. British Journal of Mathematics & Computer Science, 22 (2). pp. 1-8. ISSN 22310851
Bolotin2222017BJMCS33315.pdf - Published Version
Download (101kB)
Official URL: https://doi.org/10.9734/BJMCS/2017/33315
Abstract
This article is devoted to the lattice-theoretic analysis of Beal's conjecture. We discuss whether this conjecture is deducible from the laws of logic of divisibility.
| Item Type: | Article |
|---|---|
| Subjects: | Middle Asian Archive > Computer Science |
| Depositing User: | Managing Editor |
| Date Deposited: | 17 May 2023 06:28 |
| Last Modified: | 29 Jul 2025 03:48 |
| URI: | http://peerreview.go2articles.com/id/eprint/497 |
